Skip to main content

Cushing Syndrome Induced by Serial Occipital Nerve Blocks Containing Corticosteroids

Buy Article:

The full text article is temporarily unavailable.

We apologise for the inconvenience. Please try again later.

Abstract:

A patient with chronic daily headaches developed overt signs of Cushing syndrome during treatment with serial occipital nerve block injections. Investigation demonstrated an exogenous source of corticosteroids as the cause of the Cushing syndrome in this patient, thus, implicating the corticosteroid component of the occipital nerve blocks. To our knowledge, this is the first report of Cushing syndrome caused by occipital nerve blockade. Caution is warranted in employing even usual therapeutic doses of synthetic corticosteroids, particularly in long-acting or depot preparations.

Keywords: Cushing syndrome; corticosteroids; greater occipital nerve block

Document Type: Miscellaneous

Publication date: 2001-10-01

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more